| Model Number |
1003330 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the procedure was to treat a coronary artery.A guidewire introducer was used to assist in advancing the guide wire and balloon to the lesion site.After connecting the guide wire introducer to the copilot, continuous external blood leakage from the valve was observed, rendering it unusable.A new hemostasis valve was immediately replaced to continue the procedure.This incident prolonged the procedure time however as there was no adverse patient effect the delay is not considered clinically significant.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.A review of the complaint history of the reported lot revealed no similar complaints from this lot.However, the reported leak / splash issue appears to be related to a potential product quality issue.The investigation determined the reported leak / splash appear to be a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.